I had a depo shot in Feb 2013, the only 1 I ever had and a month after its ran out I still have no sign of a period or anything that it's worn off . We are trying to conceive but having no luck so far it was only 1 shot of depo :(
Hi! If you were my patient, I would advise yoiu that the effects of depo can last for up to 18 months. If you only had one injection, it is likely that it will wear off sooner than that though. Once you start to have regular periods again, you will know it has worn off and your chances for pregnancy will be much improved. Good luck! Dr B
I've been on depo on and off a few times. Even if you only had one shot it can take a couple months for your body to readjust. Give it another month or 2 and you should get your periods again. Keep in mind the first couple may be irregular, and it may take a few tries before you get pregnant. Good luck to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.